Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (4): 42-51.doi: 10.3969/j.issn.1000-5641.2019.04.005

• Mathematics • Previous Articles     Next Articles

Two-mode coupled KdV equation: Multiple-soliton solutions and other exact solutions

ZHAO Qian, BAI Xi-rui   

  1. Department of Mathematics, Ningbo University, Ningbo Zhejiang 315211, China
  • Received:2018-06-28 Online:2019-07-25 Published:2019-07-18

Abstract: In this paper, multiple-soliton solutions for a new two-mode coupled KdV (nTMcKdV) equation are obtained by using the simplified Hirota's method and the Cole-Hopf transformation. It is shown that these types of multiple solutions exist only for models in which specific values for the nonlinearity and dispersion parameters are included in the models. Furthermore, other exact solutions for an nTMcKdV equation using general values of these parameters are derived by using several different expansion methods such as the tanh/coth method and the Jacobi elliptic function method.

Key words: two-mode coupled KdV equation, simplified Hirota's method, multiplesoliton solutions, periodic solutions

CLC Number: